# SDR AALA201704109025

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 47,638 hours, 27,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT 2L AND 2R HAVE THE PLACARD MISSING THE COVER ARE MISSING.  INSTALLED MISSING COVERS AT 2R EMERGENCY EXIT LIGHT.
